# SDR SWAA2021120840573

- Difficulty date: November 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO STRAP AT ST 843 HAVE 4 CORROSION SPOT AROUND THE NUTPLATE. ; / [01] REMOVED CORROSION AT FLOOR PANEL STRAP AFT CARGO COMP. STA 843; FOUND OUT OF LIMITS; PASS THRU PER REF B737-700 SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2.; [02] RECEIVED NEW TEE STRAP P/N 146A9401-8; TO BE INSTALLED AT AD MOC 5360-E-16462-NG.; [03] VERIFIED STEP 1 AND 2
